# SDR 0003646717

- Difficulty date: August 18, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 82,198 hours, 21,171 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK FOUND CORROSION ON KEEL BEAM FROM BS 1466 TO 1480.  REPAIRED PER EA 67-178205.
